# SDR ASAA0380760

- Difficulty date: November 22, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59305471
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRUING 15K CHECK, FOUND SEAT TRACK GOUGED.  REPLACED TRACK PER SRM.  (M)
